# SDR SWIA2021091060829

- Difficulty date: August 2, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD FLAP, LOWER SKIN IS DAMAGE OUT OF LIMITS DUE TO DENT WITH GOUGE APPROX LOCATION, INTERSECTION RIB WS120.00 AND INTERCOSTAL SPAR. REQUIRES REPAIR.     (C-CHECK RO 9/8/2021)    REPAIRED L/H I/B FLAP LOWER SKIN AT FLS112.300 & FLS120.200 (WS120.00),  REF. CRJ700 SRM 57-52-01-201-005-A01. SKYCARD51-900-1002-SKY COMPLIED WITH
